Advertisement

Ukrainian Mathematical Journal

, Volume 23, Issue 3, pp 320–323 | Cite as

The existence of solutions to nonlinear boundary value problems for inclined surfaces of revolution

  • L. D. Gordinskii
Brief Communications
  • 14 Downloads

Keywords

Nonlinear Boundary Incline Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. A. Berezovskii and L. D. Gordinskii, “The existence of solutions to nonlinear boundary value problems for inclined surfaces of revolution with axially symmetrical deformations,” Mathematical Physics and Nonlinear Oscillations, Seminar Proceedings, No. 5, Izd. In-ta Matematiki AN UkrSSR, Kiev (1971).Google Scholar
  2. 2.
    A. A. Berezovskii, “Nonlinear integral equations for inclined surfaces of revolution,” Inzhenernyi Zh.,1, No. 4, Moscow (1961).Google Scholar
  3. 3.
    I. I. Vorovich, “The existence of solutions in nonlinear surface theory, ” Izv. AN SSSR,4, No. 19 (1955).Google Scholar
  4. 4.
    F. G. Tricomi, Integral Equations, Wiley (Interscience), New York (1957).Google Scholar
  5. 5.
    S. G. Mikhlin, Variational Methods in Mathematical Physics [in Russian], Gostekhizdat, Moscow (1957).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • L. D. Gordinskii
    • 1
  1. 1.Mathematics InstituteAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations